# SDR F3LA2018031600295

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 7272
- Aircraft time: 6,256 hours, 2,449 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: PG1152BC02
- Condition: Failed
- Part time: 6,256 hours, 2,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRSPEED DISCREPANCY ON INITIAL CLIMBOUT.  CAPTAIN`S AIRSPEED 180, FIRST OFFICER'S 240.  REMOVED AND REPLACED THE AIR DATA MODULE AT POSITION 19FP2 IAW AMM 34-11-17-000-001-A,  AND 34-11-17-400-001-A.  PERFORMED AN OPS TEST OF THE NR 2 ADR IAW AMM 34-13-00-740-003-A. OPS CHECKED GOOD.
